Lux agenda
 Share
The version of the browser you are using is no longer supported. Please upgrade to a supported browser.Dismiss

 
£
%
123
 
 
 
 
 
 
 
 
 
ABCDEFGHILMNOPQRSTUVWXYZ
1
rxLobbySchengenFischbachDiekirch
Echternach
2
8:00PreparationC
o
m
m
a
n
d

c
e
n
t
r
e
3
8:15
4
8:30
5
8:45
6
9:00
7
9:15
8
9:30
9
9:45
10
10:00
11
10:15
12
10:30
13
10:45
14
11:00
15
11:15
16
11:30R
E
G
I
S
T
R
A
T
I
O
N
17
11:45
18
12:00
19
12:15
20
12:30DECM
(120min)
Professional Trainers Group
21
12:45
22
13:00
23
13:15
24
13:30
25
13:45Workshop EN: Karin BRAL, "Train Your Vocal Variety Dramatically: How to Elevate Your Vocal Possibilities in a Playful Way"(45 min)
26
14:00
27
14:15
28
14:30DECM snacksC
r
e
d
e
n
t
i
a
l
s

T
a
b
l
e
D
i
s
t
r
i
c
t

S
t
o
r
e
C
a
n
d
i
d
a
t
e
s

C
o
r
n
e
r
Workshop FR/IT Margarida BRITES NUNES "Membership Growth. How to Attract Members and Rebuild Clubs" (45 min)
29
14:45Workshop EN: Covey McALLISTER, "More with Less: Small Business Communication" (45 min)
30
15:00Eval Judges' BriefingEval Contestants Briefing
31
15:15Contestants Sound
check
(Eval Semi 1 and
Int Speech Semi 1)
Contestants Sound
check
(Eval Semi 2 and
Int Speech Semi 2)
32
15:30
33
15:45Eval Semi 1 (90 min)Eval Semi 2 (90 min)
34
16:00
35
16:15
36
16:30
37
16:45
38
17:00
39
17:15Coffee breakIntl Speech Contestants' BriefingIntl Speech Judges' Briefing
40
17:30
41
17:45Intl Speech Semi 1 (90 min)Intl Speech Semi 2 (90 min)
42
18:00
43
18:15
44
18:30
45
18:45
46
19:00
47
19:15
48
19:30
49
19:45
50
20:00DTM Reception
(Abbey Brasserie)
51
20:15
52
20:30Organised dinner in town
53
20:45
54
21:00
55
Loading...